# SDR AALA20050524

- Difficulty date: August 12, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT HAND EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AT M731 FOR RIGHT HAND EXTERIOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
